Answered by: Dr Sri Viknarajan
My dad had his 2nd Covid vaccine jab on 22 June. Two days ago he started coughing a bit. Can hear got phlegm. Got fever on n off. Yesterday late afternoon til this morning normal temperature but after that on & off higher temp. I’m giving cough syrup n Panadol / uphamol. What else can I do?
Thank you for approaching us.
Based on the given information, we understand that you are enquiring about further at home remedies to cope up with the intermittent symptoms that are experienced by your father after his second dose of vaccination which was almost two weeks ago.
We understand your worries and would be glad if our information becomes a helping hand.
Some do experience more of a side effect after the second dose of their vaccination but most of the vaccine side effects are self- limiting.
Although this is the case, always stay alert for any of the side effects below.
Please do seek immediate medical help if any of these side effects are noticed.
severe persistent headache
fainting and seizures
stomach and chest pain
swelling or pain in the legs
shortness of breath/trouble breathing
Depending on your symptoms, you may try:
I hope the given information helps and we wish dad a fast recovery .
If these symptoms that he is experiencing persists further ,do not be hesitant to seek medical advice.
You may use our online consultation service to get in touch with a doctor.
Hope we have answered your question satisfactorily. Thank you.